JournalsprimsVol. 20, No. 2Volume 20, No. 2 (1984) Publications of the Research Institute for Mathematical Sciencespp. 225–275Branching of Singularities for Degenerate Hyperbolic OperatorsKazuo AmanoGen Nakamurapp. 277–296On the <i>XY</i>-Model on Two-Sided Infinite ChainHuzihiro Arakipp. 297–317∂ Cohomology of (<i>H,C</i>)-GroupsHideaki Kazamapp. 319–365The Riemann-Hilbert Problem for Holonomic SystemsMasaki Kashiwarapp. 367–399Theory of Multiple Polynomial Remainder SequenceTateaki SasakiAkio Furukawapp. 401–429Continuous Cohomologies of Lie Algebras of Formal <i>G</i>-Invariant Vector Fields and Obstructions to Lifting FoliationsAtsumi Hamasaki
pp. 401–429Continuous Cohomologies of Lie Algebras of Formal <i>G</i>-Invariant Vector Fields and Obstructions to Lifting FoliationsAtsumi Hamasaki